# SDR 2000UALA00379

- Difficulty date: June 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 10,928 hours, 3,993 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 210TS07YO1
- Condition: Restricted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER HARD TO RAISE.  *S/D*  REPLACED LANDING GEAR LEVER ASSEMBLY.  PERFORMED FUNCTIONAL TEST INCLUDING EXTENSION AND RETRACTION OF MAIN LANDING GEAR AND NOSE LANDING GEAR.  PERFORMED CENTRALIZED FAULT DISPLAY SYSTEM LANDING GEAR CONTROL INTERFACE UNIT 1 & 2 TEST AND CHECKED STRUTS FOR PROPER INFLATION.  ALL OPERATIONAL CHECKS GOOD.
